zbMATH — the first resource for mathematics

Multiple criteria decision problems with fuzzy domination structures. (English) Zbl 0429.90073

90C31 Sensitivity, stability, parametric optimization
03E72 Theory of fuzzy sets, etc.
Full Text: DOI
[1] Bergstresser, K.; Charnes, A.; Yu, P.L., Generalization of domination structures and nondominatated solutions in multicriteria decision making, J. optimization theory appl., 18, 3-13, (1976) · Zbl 0298.90003
[2] Yu, P.L., Introduction to domination structures in multicriteria decision problems, (), 249-261
[3] Yu, P.L., Cone convexity, cone extreme points, and nondominated solutions in decision problems with multiobjectives, J. optimization theory appl., 14, 319-377, (1974) · Zbl 0268.90057
[4] Yu, P.Y.; Leitmann, G., Compromise solutions, domination structures, and Salukvadze’s solution, J. optimization theory appl., 13, 362-378, (1974) · Zbl 0362.90111
[5] Yu, P.L.; Zeleny, M., The techniques of linear multiobjective programming, Rev. française automat. informat. recherche opérationelle, 3, 51-71, (1974) · Zbl 0309.90028
[6] Zeleny, M., Compromise programming, (), 262-301
[7] Zimmermann, H.-J., Fuzzy programming and linear programming with several objective functions, Fuzzy sets and systems, 1, 45-55, (1978) · Zbl 0364.90065
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.